MAUDE Adverse Event Report: Houston Pulse Gen Model 1000; Generator

Houston Pulse Gen Model 1000; Generator
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2026
Type of Reportable Event Death
Event or Problem Description
Livanova was informed that the patient had passed away, no further information was received.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
Pulse Gen Model 1000
Common Device Name
Generator
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
houston, TX 77058
+1(281)667-2681
MDR Report Key50903236
Report Number1644487-2026-11135
Device Sequence Number13439908
Product Code LYJ
UDI-Device Identifier05425025750405
UDI-Public05425025750405
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Lay User/Patient
Device Expiration Date06/09/2023
Device Model Number1000
Device Lot Number205622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age54 YR
Patient SexMale